Hi ， I want to ask, I have only been using vitaquin ointment for 3 weeks. After applying vitaquin, can it be directly overlaid with image haselin? Thanks
Thank you for asking HealthReplies.com.
Vitaquin has an active content of hydroquinone. This substance can inhibit melanin production, so its proper use can help brighten the skin. The use of hydroquinone can treat various hyperpigmentation problems in the skin, for example due to hormonal changes (such as during pregnancy, using hormonal birth control, or undergoing hormonal therapy), post-injury or inflammation of the skin, and so on. However, what you need to know, hydroquinone is not included in the free drug class, so its use must be done under a prescription and doctor's supervision. In some sensitive people, the use of hydroquinone can cause skin irritation, which is characterized by burning, itching, redness, dryness, peeling, swelling, and so on.
Therefore, if you have never seen a doctor before, we recommend that you do not use these products carelessly first, especially mixing them with other cosmetic products. It is feared that the improper interaction between the two products can actually make the side effects on the skin even more intense and difficult to cure.
Check your skin condition first to a dermatologist while bringing the skin care products that you have been using. Thus, the doctor can evaluate whether it is right for you to use these products, or not.
Meanwhile, to help brighten your skin, you can do the following tips:
Wash your face regularly 2 times a day and clean it after every use of cosmetics. Avoid skin from exposure to direct sunlight, namely by using an umbrella or wide hat, and sunscreen containing SPF 30 Avoid using skin care products that contain mercury, or other products that contain mercury. are irritating to the skin, for example those that contain alcohol, perfume, or citrus. Do not hold the skin excessively, especially with doubtful hands. Drink more, eat vegetables and fruit. Sleep more regularly, do not get too late If you have skin problems (for example, acne or blackheads), don't be over-manipulated so as not to leave black marks on the skin. Hopefully this helps.
dr. Nadia Nurotul Fuadah